DSpace Hokkaido University of Education
 

Hokkaido University of Education Repository >
040. ASAHIKAWA Campus >
Journal Article >
420 物理学 >

Please use this identifier to cite or link to this item: http://s-ir.sap.hokkyodai.ac.jp/dspace/handle/123456789/2981

Title: New basis function approach to the t' Hooft-Bergknoff-Eller equations
Authors: ABE, Osamu
Keywords: The t' Hooft-Bergknoff-Eller equations
Basis function
ISSN: 15507998
NCID: AA00773624
Shimei: Physical review. Third series. D, Particles and fields
Volume: 60
Issue: 10
Publisher: American Physical Society
Issue Date: Oct-1999
URI: http://dx.doi.org/10.1103/PhysRevD.60.105040
URI: http://s-ir.sap.hokkyodai.ac.jp/dspace/handle/123456789/2981
Appears in Collections:420 物理学

Files in This Item:

There are no files associated with this item.

Attention:To those who use Firefox

When you open the PDF file in the Firefox PDF viewer , font and color , or ,
There is a possibility that the problem occurs in display of the entire document .
To view these files correctly , you can disable the built-in PDF viewer
Please set to use the other viewer .
Setting method , refer to the following pages . ( March 2015 currently )

Firefox Help:And to disable the built-in PDF viewer to use the other viewer

All items in DSpace are protected by copyright, with all rights reserved.

 

Copyright © 2008-  HOKKAIDO UNIVERSITY OF EDUCATION - Feedback